Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 5, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Mar 6, 2008, 3:19 PM CST for Kleberg County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2008, 3:19 PM CST (21:19 UTC)
- Expired
- Mar 6, 2008, 3:45 PM CST
- In force
- 26 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Kleberg County, TX
The radar
The Corpus Christi radar (KCRP), 40 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 12:09 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KCRP 062120
TORCRP
TXC273-062145-
/O.NEW.KCRP.TO.W.0005.080306T2119Z-080306T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
319 PM CST THU MAR 6 2008
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL KLEBERG COUNTY IN SOUTH TEXAS
* UNTIL 345 PM CST
* AT 316 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO ABOUT 17 MILES
SOUTH OF CC NAS...MOVING SOUTHEAST AT 15 MPH.
* THE TORNADO WILL BE NEAR...
PADRE ISLAND NATIONAL SEASHORE ATE 330 PM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 2744 9742 2749 9740 2748 9735 2746 9735
2745 9735 2748 9733 2747 9728 2737 9731
TIME...MOT...LOC 2119Z 299DEG 17KT 2744 9734
$$
MJGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Mar 6, 12:28 PM CST, 2 hours 51 minutes earlier.
Area forecast discussion, Mar 6, 12:28 PM CST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1228 PM CST THU MAR 6 2008
.UPDATE...ZONES UPDATED TO INCLUDE TORNADO WATCH UNTIL 6 PM. THREAT
FOR TORNADOES WILL EXIST OVER THE COASTAL PLAINS IN ADVANCE OF THE
COLD FRONT TO THE NORTH AND THE SURFACE LOW TO THE WEST. THE COLD
FRONT HAS MOVED INTO THE FORECAST AREA FROM NORTH OF GOLIAD TO NEAR
ENCINAL. STORMS ELEVATED ABOVE THE BOUNDARY WILL STILL HAVE THE
POTENTIAL FOR SEVERE WITH LARGE HAIL AS AIRMASS HAS DESTABILIZED
TO THE SOUTH OF THE BOUNDARY WITH CAPE VALUES FROM 1500-2000 J/KG.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 39 62 37 71 51 / 20 10 0 0 10
VICTORIA 36 58 33 67 47 / 30 10 0 0 10
LAREDO 40 67 40 80 51 / 10 0 0 0 10
ALICE 36 64 33 74 49 / 10 0 0 0 10
ROCKPORT 42 59 42 69 55 / 30 10 0 0 10
COTULLA 33 64 31 76 48 / 10 0 0 0 10
KINGSVILLE 39 63 36 74 50 / 20 0 0 0 10
NAVY CORPUS 44 60 42 69 55 / 20 10 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
JIM WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
PATRICIO...VICTORIA.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 9 PM CST FRIDAY
FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO
60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO
60 NM.
&&
TT/89...SHORT TERM
JR/19...LONG TERMHazardous weather outlook, Mar 6, 11:32 AM CST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1132 AM CST THU MAR 6 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-070300- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1132 AM CST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN APPROACHING SURFACE LOW PRESSURE AREA AND ASSOCIATED COLD FRONT WILL MOVE EAST ACROSS SOUTH TEXAS TODAY. AS THE LOW AND FRONT INTERACT WITH INCREASING GULF MOISTURE...THUNDERSTORMS WILL BE THE RESULT. DUE TO THE TURNING OF THE WINDS IN THE ATMOSPHERE AND THE DEGREE OF INSTABILITY OF THE AIRMASS...THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON MAINLY TO THE NORTHEAST OF A KINGSVILLE TO TILDEN LINE. A FEW STORMS HAVE THE POTENTIAL OF PRODUCING LARGE HAIL AND STRONG WINDS IN EXCESS OF 60 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT EITHER. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE FROM NOON THROUGH 600 PM CST. AFTER 600 PM CST...THE THREAT FOR SEVERE WEATHER WILL RAPIDLY DIMINISH AS COOLER AIR BEHIND A COLD FRONT SWEEPS ACROSS THE COASTAL BEND. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TONIGHT IN THE WAKE OF THE STRONG COLD FRONT MOVING THROUGH THE COASTAL WATERS. WIND GUSTS TO GALE FORCE WILL BE LIKELY OVER THE COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR PORTIONS OF THE COASTAL BEND THIS AFTERNOON. TMT/MB/TE
In the hours before
Local storm report, Mar 6, 2:31 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
231 PM CST THU MAR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FUNNEL CLOUD CORPUS CHRISTI 27.71N 97.29W
03/06/2008 NUECES TX NWS EMPLOYEE
FUNNEL CLOUD SPOTTED BY NWS EMPLOYEES DIRECTLY OVFGF 062031
OPUFGF
PINE TO PRAIRIE WEATHER ROUNDUP
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
200 PM CST THU MAR 06 2008
**SATELLITE DATA USED TO AUGMENT SKY COVER AT AUTOMATED STATIONS**
***** WEATHER ACROSS EASTERN NORTH DAKOTA *****
CITY SKY/WX TMP DP RH WIND PRES REMARKS
GRAND FORKS SUNNY -3 -15 56 N17 30.35S WCI -24
GRAND FORKS AF SUNNY -3 -15 56 N14 30.33S WCI -23
GRAND FORKS NW N/A 1 N/A N/A N12 N/A WCI -15
DEVILS LAKE SUNNY -4 -13 65 N9 30.29S WCI -20
FARGO SUNNY 2 -8 63 NW17 30.33R WCI -18
WAHPETON ARPT N/A 1 -4 78 N14 30.32R WCI -17
JAMESTOWN SUNNY 1 -10 60 N12 30.27R WCI -16
***** WEATHER ACROSS WESTERN NORTH DAKOTA *****
CITY SKY/WX TMP DP RH WIND PRES REMARKS
BISMARCK MOSUNNY 10 -4 53 N13 30.26F WCI -5
MINOT SUNNY 5 -7 57 NW8G17 30.28F WCI -8
MINOT AFB SUNNY 2 -7 64 NW8 30.29F WCI -11
GARRISON N/A 6 -8 52 N13 30.26S WCI -10
WILLISTON SUNNY 10 -7 46 N7G17 30.28F WCI -1
DICKINSON SUNNY 12 -7 42 N10 30.17S WCI -1
HETTINGER SUNNY 15 2 56 N12G17 30.16R WCI 2
***** WEATHER ACROSS NORTHERN MINNESOTA *****
CITY SKY/WX TMP DP RH WIND PRES REMARKS
FLAG ISLAND SUNNY -2 -20 42 NW12 30.22S WCI -20
WARROAD SUNNY 0 -20 38 W10 30.22S WCI -17
ROSEAU SUNNY 0 -11 60 W18 30.23R WCI -22
HALLOCK SUNNY 0 -15 50 NW13 30.33S WCI -18
THF RVR FALLS SUNNY -6 -17 59 NW17 30.29R WCI -28
FOSSTON SUNNY 1 -17 42 N9 30.23R WCI -14
BAUDETTE SUNNY -2 -15 54 NW8 30.20S WCI -17
WASKISH SUNNY 1 -13 51 W12 30.19R WCI -15
CROOKSTON SUNNY -4 -13 65 N18 30.32R WCI -26
***** WEATHER ACROSS CENTRAL AND WEST MINNESOTA *****
CITY SKY/WX TMP DP RH WIND PRES REMARKS
BEMIDJI SUNNY 3 -15 43 W14G20 30.18R WCI -15
PARK RAPIDS MIX PCPN 7 -12 41 N12 30.16R WCI -8
WADENA SUNNY 5 -9 51 NW14 30.18S WCI -12
DETROIT LAKES MOSUNNY 3 -8 60 N18 30.23S WCI -17
MOORHEAD SUNNY 0 -9 65 N18 30.31R WCI -22
FERGUS FALLS N/A 3 -6 66 NW14 30.27S WCI -15
MORRIS MN NOT AVBL
STAPLES SUNNY 10 -2 56 W12G17 30.17S WCI -4
WHEATON SUNNY 7 -4 61 N17 30.29R WCI -12
***** WEATHER ELSEWHERE ACROSS MINNESOTA *****
CITY SKY/WX TMP DP RH WIND PRES REMARKS
DULUTH MOSUNNY 8 -10 43 W15G22 30.08S WCI -9
INTRNTL FALLS MIX PCPN 0 -15 49 NW15G21 30.15R WCI -19
ELY SUNNY 5 -18 33 W15G22 30.05R WCI -13
CLOQUET SUNNY 7 -8 51 NW13G18 N/A WCI -9
BRAINERD SUNNY 10 -7 46 NW10 30.16S WCI -4
HIBBING SUNNY 5 -12 45 NW15G21 30.10S WCI -13
ALEXANDRIA SUNNY 8 -5 55 N16 30.17S WCI -10
SAINT CLOUD LGT SNOW 12 3 67 N8 30.18S WCI 1
MINNEAPOLIS FLURRIES 17 2 51 CALM 30.19F
***** WEATHER ACROSS SOUTH DAKOTA *****
CITY SKY/WX TMP DP RH WIND PRES REMARKS
SIOUX FALLS MOSUNNY 25 16 68 SW8 30.12F
BROOKINGS CLOUDY 19 18 93 N14 30.12S
WATERTOWN CLOUDY 9 1 72 NE17 30.16R BLWGSNOWWCI -10
HURON MOSUNNY 21 11 65 N20G25 30.16S
SISSETON N/A 6 -3 66 N16 30.26R WCI -12
ABERDEEN MOSUNNY 9 0 66 NE16 30.26R WCI -9
MITCHELL CLOUDY 25 18 74 N20 30.15R
PIERRE LGT SNOW 19 12 73 N16 30.16R
MOBRIDGE MOSUNNY 14 1 56 N16G22 30.18S WCI -2
RAPID CITY LGT SNOW 23 18 80 N23 30.08R VSB 3/4
***** SOME WEATHER IN NEARBY STATES *****
CITY SKY/WX TMP DP RH WIND PRES REMARKS
GLASGOW MT SUNNY 16 -4 41 NW6 30.25F
GREAT FALLS MT PTSUNNY 47 20 34 SW18G28 30.08F
CHEYENNE WY SUNNY 30 9 41 NW20G32 30.03F
SCOTTSBLUFF NE MOSUNNY 40 8 26 W15G25 30.03F
OMAHA NE MOSUNNY 36 9 32 SW3 30.18F
DES MOINES IA MOSUNNY 31 16 54 NW12 30.18F
DAVENPORT IA MOSUNNY 28 13 53 W7 30.21S
CHICAGO IL MOSUNNY 31 13 47 W8 30.16R
EAU CLAIRE WI SUNNY 14 -1 51 SW10 30.16S WCI 1
LA CROSSE WI SUNNY 20 1 43 CALM 30.20S
*** WEATHER ACROSS MANITOBA...SASKATCHEWAN AND ONTARIO ***
***ONTARIO***
CITY SKY/WX TMP DP RH WIND PRES REMARKS
GERALDTON SNOWSHWR 9 -4 56 NW6 29.93R WCI -1
THUNDER BAY PTSUNNY 12 -6 44 W10G20 30.04R WCI -1
SIOUX LOOKOUT PTSUNNY -4 -20 45 NW12G17 30.09R WCI -22
TORONTO CLOUDY 37 25 60 W14G21 30.07S
BIG TROUT LK SUNNY -9 -22 54 W12 30.09S WCI -29
PICKLE LAKE PTSUNNY -6 -20 49 NW8 30.03R WCI -21
DRYDEN PTSUNNY -4 -18 50 NW14 30.10R WCI -24
KENORA MOSUNNY -4 -24 38 NW12G17 30.15F WCI -22
*** MANITOBA***
CITY SKY/WX TMP DP RH WIND PRES REMARKS
BRANDON SUNNY -2 -15 55 W17 30.30F WCI -24
DAUPHIN SUNNY 0 -13 55 W18 30.29F WCI -22
ISLAND LAKE FLURRIES N/A N/A N/A NW9 N/A
PILOT MOUND N/A -4 N/A N/A NW14 N/A WCI -24
THE PAS SUNNY 0 -18 42 NW18 30.25F WCI -22
THOMPSON MOSUNNY -8 -17 65 NW8 30.14S WCI -23
WINNIPEG SUNNY -6 -18 54 NW15 30.33S WCI -27
LYNN LAKE SUNNY -8 -22 49 NW13G22 30.16R WCI -28
CHURCHILL CRYSTALS -20 -26 76 NW20 30.15R WCI -48
GILLAM SUNNY -15 -29 48 W12 30.13R WCI -36
***SASKATCHEWAN***
CITY SKY/WX TMP DP RH WIND PRES REMARKS
ESTEVAN MOSUNNY -4 -13 65 NW8 30.30F WCI -19
KINDERSLEY MOSUNNY 10 3 72 S10 30.21F WCI -3
LLOYDMINSTER PTSUNNY 10 -2 56 S12 30.17S WCI -4
PRINCE ALBERT MOSUNNY 1 -11 55 S7 30.31F WCI -11
REGINA MOSUNNY -6 -11 77 W8 30.32S WCI -21
YORKTON SUNNY -2 -15 55 W20 30.28S WCI -25
N. BATTLEFORD SUNNY 3 -9 55 SE6 30.26F WCI -8
LA RONGE NOT AVBL
SASKATOON MOSUNNY 0 -13 55 SW8 30.32F WCI -15
SWIFT CURRENT MOSUNNY 7 N/A N/A SW5 30.21S WCI -2
$Local storm report, Mar 6, 2:33 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
233 PM CST THU MAR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD VICTORIA 28.82N 96.98W
03/06/2008 VICTORIA TX TRAINED SPOTTER
STREET FLOODING REPORTED THROUGHOUT DOWNTOWN VICTORIA
&&
KRRLocal storm report, Mar 6, 2:35 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
235 PM CST THU MAR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND GST CORPUS CHRISTI 27.71N 97.29W
03/06/2008 M67 MPH NUECES TX ASOS
&&
KRRLocal storm report, Mar 6, 2:38 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
238 PM CST THU MAR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL VICTORIA 28.82N 96.98W
03/06/2008 M0.50 INCH VICTORIA TX TRAINED SPOTTER
MARBLE SIZE HAIL IN DOWNTOWN VICTORIA
&&
KRRLocal storm report, Mar 6, 2:49 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
249 PM CST THU MAR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FUNNEL CLOUD 3 E BISHOP 27.58N 97.75W
03/06/2008 NUECES TX EMERGENCY MNGR
EMC REPORTED FUNNEL CLOUD EAST OF BISHOP BETWEEN COUNTY
ROAD 6 AND GOLDEN ACRES
&&
KRRLocal storm report, Mar 6, 2:52 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
252 PM CST THU MAR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 2 W CHAPMAN RANCH 27.58N 97.49W
03/06/2008 E1.00 INCH NUECES TX TRAINED SPOTTER
ALONG COUNTY ROAD 70
&&
JVThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:04 AM CST | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 17 hr |
| Mar 6, 12:01 PM CST | Severe Thunderstorm Warning | CRP | Goliad | 29 min |
| Mar 6, 12:05 PM CST | Tornado Warning | CRP | Goliad | 25 min |
| Mar 6, 12:15 PM CST | Tornado Warning | CRP | Jim Wells, Nueces | 45 min |
| Mar 6, 12:29 PM CST | Severe Thunderstorm Warning | CRP | Goliad | 17 min |
| Mar 6, 12:31 PM CST | Severe Thunderstorm Warning | CRP | Bee | 44 min |
| Mar 6, 12:51 PM CST | Severe Thunderstorm Warning | CRP | Goliad | 39 min |
| Mar 6, 1:08 PM CST | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 52 min |
| Mar 6, 1:41 PM CST | Special Marine Warning | CRP | 94 min | |
| Mar 6, 1:46 PM CST | Severe Thunderstorm Warning | CRP | Nueces | 44 min |
| Mar 6, 2:01 PM CST | Tornado Warning | CRP | Nueces | 29 min |
| Mar 6, 2:09 PM CST | Flash Flood Warning | CRP | Goliad, Victoria | 2 hr |
| Mar 6, 2:19 PM CST | Severe Thunderstorm Warning | CRP | Victoria | 41 min |
| Mar 6, 2:23 PM CST | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 52 min |
| Mar 6, 2:27 PM CST | Special Marine Warning | CRP | 2 hr | |
| Mar 6, 2:38 PM CST | Tornado Warning | CRP | Victoria | 37 min |
| Mar 6, 2:47 PM CST | Severe Thunderstorm Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 43 min |
| Mar 6, 3:22 PM CST | River Flood Warning | CRP | Calhoun, Nueces, Victoria, Webb | 141 days |
| Mar 6, 3:28 PM CST | Severe Thunderstorm Warning | CRP | Aransas, Refugio | 47 min |
| Mar 6, 3:38 PM CST | Special Marine Warning | CRP | 2 hr | |
| Mar 6, 4:12 PM CST | Severe Thunderstorm Warning | CRP | Aransas, Calhoun | 33 min |
| Mar 6, 4:15 PM CST | Special Marine Warning | CRP | 2 hr | |
| Mar 6, 5:48 PM CST | Special Marine Warning | CRP | 117 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.